RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volchkova, Natal'ya Petrovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:163
Abstract pages:653
Full texts:143
References:82

http://www.mathnet.ru/eng/person46900
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Vit. V. Volchkov, N. P. Volchkova, “Vector fields with zero flux through spheres of fixed radius”, Vladikavkaz. Mat. Zh., 20:4 (2018),  20–34  mathnet
2017
2. Vit. V. Volchkov, N. P. Volchkova, “The extension problem for functions with zero weighted spherical means”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 8,  17–26  mathnet; Russian Math. (Iz. VUZ), 61:8 (2017), 13–21  isi  scopus
3. Vit. V. Volchkov, N. P. Volchkova, “The removability problem for functions with zero spherical means”, Sibirsk. Mat. Zh., 58:3 (2017),  543–552  mathnet  elib; Siberian Math. J., 58:3 (2017), 419–426  isi  elib  scopus
2003
4. Vit. V. Volchkov, N. P. Volchkova, “Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space”, Algebra i Analiz, 15:5 (2003),  169–197  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:5 (2003), 753–771

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020